The Perron-Stieltjes Integral

A, J. Ward

Mathematische Zeitschrift (1936)

  • Volume: 41, page 578-604
  • ISSN: 0025-5874; 1432-1823

How to cite


Ward, A, J.. "The Perron-Stieltjes Integral." Mathematische Zeitschrift 41 (1936): 578-604. <>.

author = {Ward, A, J.},
journal = {Mathematische Zeitschrift},
keywords = {Set theory, real functions},
pages = {578-604},
title = {The Perron-Stieltjes Integral},
url = {},
volume = {41},
year = {1936},

AU - Ward, A, J.
TI - The Perron-Stieltjes Integral
JO - Mathematische Zeitschrift
PY - 1936
VL - 41
SP - 578
EP - 604
KW - Set theory, real functions
UR -
ER -

Citations in EuDML Documents

  1. Milan Tvrdý, Regulated functions and the Perron-Stieltjes integral
  2. Giselle A. Monteiro, On Kurzweil-Stieltjes equiintegrability and generalized BV functions
  3. Martin Pelant, Milan Tvrdý, Linear distributional differential equations in the space of regulated functions
  4. Milan Tvrdý, Generalized differential equations in the space of regulated functions (boundary value problems and controllability)
  5. Milan Tvrdý, Linear integral equations in the space of regulated functions

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.